MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9584
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the tortuous and calcified right coronary artery.A 3.00 x 16mm promus premier drug-eluting stent was selected for use.However, when placing the stent, the physician "felt a catch" and so, the device was removed from the patient's body.There were no visible damaged noted upon inspection.The physician then advanced the stent back through the guide catheter but could not see the stent on the balloon.The device was inflated at 3 atmopheres and was confirmed that the stent was not on the balloon.Flouroscopy was used to examine the guide catheter and found out that the stent had fallen off from the balloon during insertion.The device was removed outside the guide catheter.The procedure was completed with a different device.No patient complications were reported.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8469324
Report Number2134265-2019-03253
Device Sequence Number11264176
Product Code NIQ
UDI-Device Identifier08714729844730
UDI-Public08714729844730
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/16/2020
Device Model Number9584
Device Catalogue Number9584
Device Lot Number0022693184
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR